My tremors have increased to the point where they affect my daily life, making it increasingly difficult to eat, bring a glass to my mouth or use common hand tools. My head now also shakes. Dr had prescribed Inderal but I'm hesitant to take another med. Moods have been very stable for yrs now. What to do?
If the tremors are really bothersome then it is best to see your doctor.
I am on Lithium and Manerix. When I started Lithium I was a mess. I had the shakes so bad. I couldn,t sign my name. Forget writting. Yes, I also had trouble holding a glass or cup. It was noticeable. But with time it got better. Now I'm fine. No shakes and this has been the best medicine for me. But I am always thirsty, so I drink alot of water. Hope this helps! Take care.
The inderal is a beta blocker that is used to treat tremors as well as blood pressure problems. It is important to take as prescribed, no more no less, and drink plenty of water with it. Do not crush or chew as it is a delayed release type med.
Why did the doctor switch you from lithium to depakote? Do you have periods of mania? Was the lithium working? You may need to have your levels checked sooner than May if you are having this much trouble. Your doctor needs to know and will probably want to know whether you are taking the inderal.
Keep in touch and let us know how u are doing,
Depakote never helped me, I gained lots of weight and it was horrible to get off of. For me, less meds is better and focusing on good nutrition and exercise helps a lot. The less chemicals,'dyes and prepared foods I eat the better I do. Hope this helps you - stick with your gut instinct - you know what is best for you. Perhaps slow things down and try a low amount of Depakote - it is not always necessary to get to a "therapeutic range" to get good effects. Do what your body says is right.
- Depakote Drug Information
- Depakote ER Drug Information
- Inderal Drug Information
- Lithium Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 4 answers
Posted 29 Mar 2012 • 1 answer
Posted 5 Mar 2013 • 1 answer
I have been on Depakote for over 20 years I'm now experiencing tremors could the Depakote be causing
Posted 24 Jan 2015 • 1 answer
Posted 30 Apr 2017 • 2 answers